On a conjecture of Furusho over function fields

Chieh-Yu Chang National Tsing Hua University Yoshinori Mishiba University of the Ryukyus

Number Theory mathscidoc:2103.24001

Invent. math., 223, 49-102, 2021.1
In the classical theory of multiple zeta values (MZV's), Furusho proposed a conjecture asserting that the p-adic MZV's satisfy the same Q-linear relations that their corresponding real-valued MZV counterparts satisfy. In this paper, we verify a stronger version of a function field analogue of Furusho's conjecture in the sense that we are able to deal with all linear relations over an algebraic closure of the given rational function field, not just the rational linear relations.
Multiple zeta values, t-motives, logarithms
[ Download ] [ 2021-03-07 08:06:11 uploaded by cychang ] [ 254 downloads ] [ 0 comments ]
@inproceedings{chieh-yu2021on,
  title={On a conjecture of Furusho over function fields},
  author={Chieh-Yu Chang, and Yoshinori Mishiba},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210307080611085902739},
  booktitle={Invent. math.},
  volume={223},
  pages={49-102},
  year={2021},
}
Chieh-Yu Chang, and Yoshinori Mishiba. On a conjecture of Furusho over function fields. 2021. Vol. 223. In Invent. math.. pp.49-102. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210307080611085902739.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved